# SDR SWIA200413289

- Difficulty date: April 27, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 3,944 hours, 3,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT ANGLE IS CRACKED FS 621.00 LBL 42.0.   (FOUND DURING C-CHECK INSPECTION).  REPAIRED CARGO PIT, FLOOR SUPPORT ANGLE AT FS 621.00 IAW CRJ REO 601R-53-61-117 REV. A AND RII53-401.
